What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ...
My wife had a left knee replacement 2 days ago. She was taking a blood thinner called coudiman (SP?). She now has high levels of this. Is this a good/bad thing? What might she experience, symptom wise ...
Hi. My 8-year-old daughter has had allergy symptoms the past few days/nights. I gave her Aerius ... that it was intended for once-a-day dosing. Are there any concerns with overdosing with this type of medication? I have ...
hi, over a year ago i had overdosed on 12 ibuprofen tablets and about 5 paracetamols which added up to 4500mg and i have had no symptoms or effects on my body? am i okay? will i be okay as i worry sometimes ...
Hello, I am 17 years old, and almost 2 weeks ago i experienced a caffeine overdose caused ... and and experienced many withdrawal symptoms. The first week or so was horrible and could barely see straight. body ...
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.
Any VAPP related to OPV overdose,booster dose, if there any risk of VAPP, how long time between vaccine taken &symptoms&whats the symptoms that shall i observe
Hi the chance of getting vapp is 1 in 2.4 milliondose of opv.this may occurs in older children that is 16 to 18 year and in children's with weak immunity. The sign and symptoms are same as inPolio.it may Occur many year After theVaccination.g hope your query is answered